# SDR CA070411001

- Difficulty date: April 9, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 209340265103
- Condition: Leaking
- Location: Freewheel Unit
- Part time: 395 hours
- Component: Freewheel Unit
- Component part number: 406040500139
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) TRANSMISSION OIL PRESSURE DROP (2) BARS BELOW THE GREEN.  ON ROUTE BACK TO BASE THE TRANSMISSION OIL LOW PRESSURE LIGHT CAME ON UPON LANDING.  THE ENGINE DECK IS COVERED WITH OIL. THE FREEWHEEL AFT SEAL HAD POPPED OUT OF ITS BORE, RESULTING IN A LOSS OF OIL. (TC NR 20070411001)
